# SDR HALA2013042100042

- Difficulty date: April 21, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 13,695 hours, 2,367 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

CAPTAINS AIR SPEED INOPERATIVE RTO -80 KTS.  ON ARRIVAL AT GATE PFR SHOWED NO FAULTS. ADR-1, SYS TESTS OK, NO FAULTS IAW AMM 34-13-00.  AFS BITE TEST FAULTS FMGEC-1 AND FMGEC-2 RESET BOTH FMGEC, AFS BITE TEST OK IAW AMM22-96-00.  INSPECTED PITOT PROBE 1, NO DEFECTS OR BLOCKAGE. INSPECTED ADM-1 FOR CONNECTOR SECURITY CHECKED OK.  FLUSHED PITOT-1 PRESSURE LINE IAW AMM 34-11-00, AMM 34-13-00.  PENDING HIGH SPEED TAXI CHECK.  PERFORMED 2 HIGH SPEED TAXI CHECKS.  OPS CHECKED GOOD NO DEFECTS NOTED, OK FOR SERVICE.
